# SDR NSVA20070057

- Difficulty date: March 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 35,596 hours, 30,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211211000
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAV SMOKE DETECTOR ILLUMINATES INTERMITTENTLY ON TAXI OUT TO RUNWAY.  CLEANED AND INSPECTED LAV SMOKE DETECTOR IAW COLGAN WORKCARD 26-13-025.  OPS CHECK GOOD.
